Open Access
Volume 54, Number 4, July-August 2020
Page(s) 1221 - 1257
Published online 16 June 2020
  1. A. Abdulle, On a priori error analysis of fully discrete heterogeneous multiscale FEM. Multiscale Model. Simul. 4 (2005) 447–459. [Google Scholar]
  2. A. Abdulle, The finite element heterogeneous multiscale method: a computational strategy for multiscale PDEs. Multiple Scales Problems in Biomathematics, Mechanics, Physics and Numerics. In: Vol. 31 of GAKUTO Internat. Biomathematics, Mechanics, Physics and Numerics. Ser. Math. Sci. Appl. Gakkotosho, Tokyo (2009) 133–181. [Google Scholar]
  3. A. Abdulle and M.E. Huber, Finite element heterogeneous multiscale method for nonlinear monotone parabolic homogenization problems. ESAIM: M2AN 50 (2016) 1659–1697. [CrossRef] [EDP Sciences] [Google Scholar]
  4. A. Abdulle and T. Pouchon, A priori error analysis of the finite element heterogeneous multiscale method for the wave equation over long time. SIAM J. Numer. Anal. 54 (2016) 1507–1534. [Google Scholar]
  5. A. Abdulle, W.E.B. Engquist and E. Vanden-Eijnden, The heterogeneous multiscale method. Acta Numer. 21 (2012) 1–87. [CrossRef] [MathSciNet] [Google Scholar]
  6. G. Allaire, Shape optimization by the homogenization method. In: Vol. 146 of Applied Mathematical Sciences. Springer-Verlag, New York (2002). [Google Scholar]
  7. G. Allaire and R. Orive, Homogenization of periodic non self-adjoint problems with large drift and potential. ESAIM: COCV 13 (2007) 735–749. [CrossRef] [EDP Sciences] [Google Scholar]
  8. G. Allaire and A.-L. Raphael, Homogenization of a convection-diffusion model with reaction in a porous medium. C. R. Math. Acad. Sci. Paris 344 (2007) 523–528. [CrossRef] [MathSciNet] [Google Scholar]
  9. D. Arjmand and G. Kreiss, An equation-free approach for second order multiscale hyperbolic problems in non-divergence form. Commun. Math. Sci. 16 (2018) 2317–2343. [Google Scholar]
  10. M. Avellaneda and F.-H. Lin, Compactness methods in the theory of homogenization. II. Equations in nondivergence form. Comm. Pure Appl. Math. 42 (1989) 139–172. [CrossRef] [Google Scholar]
  11. M. Avellaneda and F.-H. Lin, Lp bounds on singular integrals in homogenization. Comm. Pure Appl. Math. 44 (1991) 897–910. [CrossRef] [Google Scholar]
  12. I. Babuška, Computation of derivatives in the finite element method. Comment. Math. Univ. Carolinae 11 (1970) 545–558. [Google Scholar]
  13. A. Bensoussan, L. Boccardo and F. Murat, Homogenization of elliptic equations with principal part not in divergence form and Hamiltonian with quadratic growth. Comm. Pure Appl. Math. 39 (1986) 769–805. [CrossRef] [MathSciNet] [Google Scholar]
  14. A. Bensoussan, J.-L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures . Corrected reprint of the 1978 original. AMS Chelsea Publishing, Providence, RI (2011). [Google Scholar]
  15. V.I. Bogachev and S.V. Shaposhnikov, Integrability and continuity of solutions to double divergence form equations. Ann. Mat. Pura Appl. 196 (2017) 1609–1635. [CrossRef] [Google Scholar]
  16. V.I. Bogachev, N.V. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Comm. Partial Differ. Equ. 26 (2001) 2037–2080. [CrossRef] [Google Scholar]
  17. Y. Capdeboscq, Homogenization of a diffusion equation with drift. C. R. Acad. Sci. Paris Sér. I Math. 327 (1998) 807–812. [CrossRef] [MathSciNet] [Google Scholar]
  18. D. Cioranescu and P. Donato, An introduction to homogenization. In: Vol. 17 Oxford Lecture Series in Mathematics and its Applications. The Clarendon Press, Oxford University Press, New York (1999). [Google Scholar]
  19. Y. Efendiev and T.Y. Hou, Multiscale finite element methods. Theory and applications. In: Vol. 4 ofSurveys and Tutorials in the Applied Mathematical Sciences. Springer, New York (2009). [Google Scholar]
  20. A. Fannjiang and G. Papanicolaou, Convection enhanced diffusion for periodic flows. SIAM J. Appl. Math. 54 (1994) 333–408. [Google Scholar]
  21. X. Feng, L. Hennings and M. Neilan, Finite element methods for second order linear elliptic partial differential equations in non-divergence form. Math. Comput. 86 (2017) 2025–2051. [Google Scholar]
  22. B.D. Froese and A.M. Oberman, Numerical averaging of non-divergence structure elliptic operators. Commun. Math. Sci. 7 (2009) 785–804. [Google Scholar]
  23. D. Gallistl, Variational formulation and numerical analysis of linear elliptic equations in nondivergence form with Cordes coefficients. SIAM J. Numer. Anal. 55 (2017) 737–757. [Google Scholar]
  24. D. Gallistl and E. Süli, Mixed finite element approximation of the Hamilton–Jacobi–Bellman equation with Cordes coefficients. SIAM J. Numer. Anal. 57 (2019) 592–614. [Google Scholar]
  25. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Reprint of the 1998 edition. Classics in Mathematics. Springer-Verlag, Berlin (2001). [Google Scholar]
  26. P. Grisvard, Elliptic problems in nonsmooth domains. In: Vol. 69 of Classics in Applied Mathematics. Reprint of the 1985 original. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (2011). [Google Scholar]
  27. F. Hecht, New development in FreeFem++. J. Numer. Math. 20 (2012) 251–265. [CrossRef] [MathSciNet] [Google Scholar]
  28. T. Hell and A. Ostermann, Compatibility conditions for Dirichlet and Neumann problems of Poisson’s equation on a rectangle. J. Math. Anal. Appl. 420 (2014) 1005–1023. [Google Scholar]
  29. T. Hell, A. Ostermann and M. Sandbichler, Modification of dimension-splitting methods – overcoming the order reduction due to corner singularities. IMA J. Numer. Anal. 35 (2015) 1078–1091. [CrossRef] [Google Scholar]
  30. P. Henning and M. Ohlberger, A note on homogenization of advection-diffusion problems with large expected drift. Z. Anal. Anwend. 30 (2011) 319–339. [CrossRef] [MathSciNet] [Google Scholar]
  31. G. Iyer, T. Komorowski, A. Novikov and L. Ryzhik, From homogenization to averaging in cellular flows. Ann. Inst. Henri Poincaré Anal. Non Linéaire 31 (2014) 957–983. [CrossRef] [Google Scholar]
  32. T. Kinoshita, Y. Watanabe, N. Yamamoto and M.T. Nakao, Some remarks on a priori estimates of highly regular solutions for the Poisson equation in polygonal domains. Jpn. J. Ind. Appl. Math. 33 (2016) 629–636. [Google Scholar]
  33. O. Lakkis and T. Pryer, A finite element method for second order nonvariational elliptic problems. SIAM J. Sci. Comput. 33 (2011) 786–801. [Google Scholar]
  34. A.H. Schatz, An observation concerning Ritz-Galerkin methods with indefinite bilinear forms. Math. Comput. 28 (1974) 959–962. [Google Scholar]
  35. I. Smears and E. Süli, Discontinuous Galerkin finite element approximation of nondivergence form elliptic equations with Cordès coefficients. SIAM J. Numer. Anal. 51 (2013) 2088–2106. [Google Scholar]
  36. I. Smears and E. Süli, Discontinuous Galerkin finite element approximation of Hamilton-Jacobi-Bellman equations with Cordes coefficients. SIAM J. Numer. Anal. 52 (2014) 993–1016. [Google Scholar]
  37. L. Tartar, The general theory of homogenization. A personalized introduction. In: Vol. 7 of Lecture Notes of the Unione Matematica Italiana. Springer-Verlag, Berlin; UMI, Bologna (2009). [Google Scholar]
  38. W.E.B. Engquist, The heterogeneous multiscale methods. Commun. Math. Sci. 1 (2003) 87–132. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you